# SDR GTIA2018080902792

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 5,096 hours, 2,280 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL DESCENT AT 5000 FT. REPORT FROM MID CABIN TO AFT GALLEY OF DIRTY SOCKS, MUSTY DRY ODOR.  ISOLATED THE NR 2 PACK AND ODOR SUBSIDED.   FOUND A LOOSECLAMP BETWEEN CONDENSOR & ACM TIGHTENED CLAMP ALSO FOUND BAD PACKING & CLAMP ON PIPE BETWEEN MAIN HEAT EXCHANGER & ACM REPLACED PACKING & CLAMP IAW AMM 21-52-23 OPS CHECKED GOOD.
